# SDR SIMA20140323005

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 28,408 hours, 25,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE.  RE LAMP CAPTAIN`S FLASHLIGHT, OPERATIONS CHECKED GOOD.
